# SDR EVCA201803090001

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N277AE
- Make and model: Bell 206L-3
- Aircraft serial: 51421
- Aircraft time: 9,786 hours, 28,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 206033201311
- Condition: Corroded
- Location: Bs 136-138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT DISCOVERED A CRACK IN WING WALK COMPOUND LOCATED ON THE RT CABIN ROOF.  INVESTIGATED AND FOUND CORROSION UNDER THE WING WALK COMPOUND.
